Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Trying to conceive, nausea, stomach fullness. Taking prenatal vitamins. Symptoms due to vitamins?

I finished my period about 12 days ago. my partner and I are trying to conceive so we are sexually active. I am also taking prenatal vitamins as i heard that they will prepare your body for conception . but lately I have been feeling nausea and feeling like I have been getting full faster with whatever i eat, could it be the prenantals i have been taking for about 25 days?
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
The feeling of nausea and bloating is not likely to be related to the vitamins that you are taking. These are more likely to be due to a minor intestinal infection or the food that you are taking.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Thu, 23 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor